Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Frequent occurrence of facial pigmentation, temporary relief with chemical peel. Permanent solution?

dear sir, iam a brown skin tone person .male 28 . my problem is i have facial pigmentation frequently appearing . i consult with a skin doctor and they administer a chemical peel over a year. each time when they administer it goes with in a week . but it reappears in a month. is there any permanant solution for my problem . i have a another question . does masturbation or dandruff cause facial skin to get hyperpigmented around my nose and in forehead . iam so worried please help me with this problem. my mail id YYYY@YYYY
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Thanks for writing to us.
Masturbation has no role in inducing pigmentation over face
Seborrheic dermatitis can lead to pigmentation over face which us known as seborrheic Melanosis.
As far as the recurrence of pigmentation is concerned, you may prevent the same by using a good sunscreen and applying a mild cream like Kojic acid , arbutin and vitamin c based cream over your face daily. These are safe creams having no ill effect even if used for long.
Take care
Answered: Fri, 28 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor